Review: could Lantus cause Nausea?
Summary: Nausea is found among people who take Lantus, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Byetta, and have Type 2 diabetes.
We study 49,922 people who have side effects while taking Lantus from FDA and social media. Among them, 3,860 have Nausea. Find out below who they are, when they have Nausea and more.
You are not alone: join a mobile support group for people who take Lantus and have Nausea >>>
Lantus has active ingredients of insulin glargine recombinant. It is often used in diabetes. (latest outcomes from 50,295 Lantus users)
Nausea (feeling of having an urge to vomit) has been reported by people with type 2 diabetes, quit smoking, depression, high blood pressure, pain. (latest reports from 264,742 Nausea patients)
On Mar, 6, 2015: 49,922 people reported to have side effects when taking Lantus. Among them, 3,860 people (7.73%) have Nausea.
Time on Lantus when people have Nausea * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Nausea when taking Lantus * :
Age of people who have Nausea when taking Lantus * :
Severity of Nausea when taking Lantus ** :
|least||moderate||severe||most severe |
How people recovered from Nausea ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Diabetes mellitus non-insulin-dependent (1,024 people, 26.53%)
- Type 2 diabetes mellitus (653 people, 16.92%)
- Diabetes mellitus (540 people, 13.99%)
- Hypertension (250 people, 6.48%)
- Diabetes mellitus insulin-dependent (123 people, 3.19%)
Top co-used drugs for these people * :
- Byetta (1,702 people, 44.09%)
- Humalog (908 people, 23.52%)
- Aspirin (811 people, 21.01%)
- Novolog (667 people, 17.28%)
- Metformin hcl (587 people, 15.21%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of Lantus and nausea on
Do you have Nausea while taking Lantus?
You are not alone! Join a mobile support group:
- support group for people who take Lantus and have Nausea
- support group for people who take Lantus
- support group for people who have Nausea
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Has anyone a had a significant blood sugar level when taking imdur and insulin
Since starting imdur I have had to triple my insulin doseage
- Is it safe to combine lantus solostar and victoza?
is it safe to combine lantus solostar and victoza?
- I suffer from hypotension after taking meal along with breathlessness and itching
after eating I fell as if I will faint n hav dyspnea n headache.. n if I try to walk then I hav severe itching all over the body ... if I don't take meal then I am fine
- Does lorazepam affect blood sugar levels
Blood sugar appeared to go up after started taking Lorazepam, approx. 3 weeks ago. Have been on Lantus for many years. That was reason for question. Did not find much info on other sites re: Lorazepam & Blood Sugar levels.
- Can urinary retention cause severe dizziness and lightheartedness?
I had a kidney infection for 1.5 months diagnosed in August this year it took 2 lots of antibiotics to kick it but now I am left with SEVERE urinary retention I had a cystoscopy which only lasted for 24 hours it was done when I was awake so I think that it wasn't very affective by the next morning I was again in agony with lower back pain and pain around my kidneys. I had to swap consultants I am seeing my new one tomorrow but now I am suffering with severe urinary retention I pass urine 1-2 times a day I try to go if my bladder feels full I can be sat on my toilet for 20 mins and its just a few drops so I get bad lower stomach pain too from the pressure as I cannot go properly. My consultant gave me Cefalexin but my GP was very wary giving it to me as I am only 24 years old and they don't usually give it to women.
Does urinary retention cause bad dizziness and how can I help the symptoms because the back and kidney pain along with the lower stomach pain keeps me up for most of the night I am getting about 4-5 hours sleep I work as a nanny so I am constantly feeling exhausted
More questions for: Lantus, Nausea
You may be interested at these reviews (Write a review):
- Nightmares from miralax
Used for an endoscopy prep, great for what it does but gave me horrid and vivid nightmares
- Blood sugar level while taking veltrex
I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
- Constant tiny pimples and worse after taking lantus
I finally made a connection to my skin issue. I have been using lantus for nearly 6 or so years now and I mostly always have some sort of raw acne on my face. I had it prior to Lantus as well, but it seemed it I could somewhat tell what set it off.
Anyhow, I recently had ran out and used Novolin 70/30 until the other came in. During the use my sugars were better and my skin seemed to clear up a bit. So, I get another bottle of Lantus and less than 1 week of use I had a blister on my foot and my face, all at once, was nearly covered in tiny rash-ish like tiny blisters. They don't clear up with acne medicine and there are at least 2 new ones every morning. I watch them develop throughout the day as well. I have kept using it bc I don't want to waste it and bc of this my face has stayed "blistery" and I feel infectious.
Whether it is related or not I also get very large, painful and destructive cysts on my face as well. I was told by my doctor that it looks like staff, but I never got them on my face before Lantus. Kind of makes a bit of a correlation to me.
Does anyone else experience these issues?
- Garcinia and high blood pressure
I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
- Palpitations when eating raw garlic
After symptoms of a cold, I've been drinking the famous "garlic honey lemon" mixture to try to get rid of the cold and it actually worked pretty well.
The first morning it didn't feel very nice to drink but I was ok.
From day 2, I started to feel heartburn and heart palpitations, with a sort of headache as soon as I drank the mixture. Symptoms then disappear within a couple of minutes and I was fine for the rest of the day.
This has been getting worse every morning, until this morning (day 5) where I had to kneel down and focus on breathing.
I can't drink it anymore, my chest hurts and it gets quite scary.
I usually don't eat a lot of garlic anyway, I don't really like it. I'm assuming it's the garlic creating the reaction, as lemon and honey are part of my daily diet.
More reviews for: Lantus, Nausea
Comments from related studies:
From this study (3 months ago):
# 3 events over 21 days - chills, vomiting, diarrhea, sulfur smelling burps, reduced cognitive abilities approx. 7 days apart.
From this study (1 year ago):
pain n the chest came first time and lasted a few minutes and second pain in chest 2 or 3 hours later and lasted few minutes.
pain in the arm starting from the hand and going up, during the second chest pain.
was very nauseous few days prior to pain and felt dizziness, this happened at night when I went to sleep.
From this study (2 years ago):
CC on Nov, 30, 2012:
I saw the same symptoms on Mystery Diagnosis. It was the patient’s thyroid. Have your wife go to a thyroid specialist.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.